Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/1810
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKhursan Amin H.
dc.contributor.authorAbbud، Hamid I.
dc.contributor.authorHannun، Falah H.
dc.date.accessioned2019-09-19T11:20:18Z-
dc.date.available21/01/2009
dc.date.available2019-09-19T11:20:18Z-
dc.date.issued2007
dc.identifier.urihttp://localhost/xmlui/handle/123456789/1810-
dc.descriptionأبحاث اليرموك : سلسلة العلوم الأساسية و الهندسية
dc.description2007, Vol. 16, Issue 2, p337-346
dc.language.isoENG
dc.publisherعمادة البحث العلمي والدراسات العليا - جامعة اليرموك
dc.subjectQuantum dots
dc.subjectSemiconductor lasers
dc.titleNon-Markovian Gain in Quanyum-Dot Semiconductor Lasers
dc.typeArticle
Appears in Collections:Abhath Al-Yarmouk Basic Science & Engineering - AYBSE

Files in This Item:
File SizeFormat 
445266.pdf123.21 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.